# SDR FDEA201307131552

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 22,050 hours, 12,125 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: C

## Discrepancy

RTO AT 90 KTS AIRSPEED SPLIT ON TAKEOFF ROLL.  F/O AND STBY AIRSPEED MATCHED AT 90 KTS, CAPTAIN`S AIRSPEED AT 50 KTS.  REMOVED AND REPLACED CAPTAIN'S PITOT PROBE IAW MM 34-11-15-04. PITOT TUBE THAT WAS REMOVED HAD SMALL BLACK DEBRIS COME OUT OF IT.
